# SDR SWAA2021062125612

- Difficulty date: January 7, 2020
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT AFT SCUFF PLATE IS CRACKED / AFT CARGO BAY DOOR CUTOUT AFT SCUFF PLATE FOUND TO BE CRACKED. SCUFF PLATE REPAIRED PER EA #1-A53-2076; REV 11 (ATTACHED)
